I am a married guy of 33 years old. For the past two to three years, I am facing problem to get a proper erection. At my teenage I did masturbate frequently. Somehow I lost flexibility and elasticity of the penis and loosen skin. At the age of 28, I was affected by depression and I took medicine Sizodon LS and Epcon 0.5. But now I stopped this medicine for about one year.
I have already consulted a doctor and he asked me to get some tests done. He advised me to take Nano-Leo total sachet twice a day in milk for a month. He also advised me to do regular exercise and after month, I found some light difference in erection. But mild erection results are not satisfied, but still, I am not getting a triggering effect like I was having at my younger age. In my teenage, erection used to happen even by thought. But now I am not getting a proper erection after struggling on the bed. With my partner too the duration is very short. Without proper erection, I get discharged when I want to perform. I tried lots of Ayurveda medicine but not satisfactory. Please help. I have attached my laboratory reports.
I read your query with keen interest and understand your concerns.
First of all, I like to inform you that masturbation is completely harmless process and not associated with any side effects. However, depression is one of the common causes of poor erections and it is possible that there is still some effect of it. In addition, the medication you used for treatment also causes an elevation of prolactin as a side effect. The high prolactin in turn causes loss of libido, erections, sexual desire among other side effects. I mean to say that both diseases, as well as its treatment, is somehow responsible for the loss of erections which are experienced by you for the last two to three years. Fortunately, all the attached blood reports (attachment removed to protect patient identity) are normal and there is a little to worry in regard to tested blood and urine parameters.
Regarding the management, I will request you to get the following blood tests and revert back to me. Do serum testosterone and serum prolactin. I also take this opportunity to inform you that a typical course of Nano-Leo total (L-Arginine and Zinc capsules) for sexual problem lasts for three months. The complete effects are observed after a long time and it will be premature to expect results at the end of one month. I look forward to guide you further.
I have seen the attached reports (attachment removed to protect patient identity) and like to inform you that the prolactin level report is still missing. As informed you through the last answer prolactin level is important as it is disturbed by the use of Risperidone (Sizodon). The elevated level of prolactin causes loss of sex drive, poor erections, difficulty in maintaining erections and there is every possibility that prolactin level is elevated due to continuous use of Sizodon over the last two to three years. Now regarding the other attached reports, I feel the level of testosterone is low according to your age. Most individuals at 30 to 35 years have testosterone level of 500 ng/dL and above and the level of 383 ng/dL can be considered below normal. Testosterone is a male sex hormone that helps in maintaining libido and desire during sexual encounter process.
If you have been my patient, I would have recommended the following treatment. Continue Nano Leo total two sachets per day with milk. Take tablet Tetrafol plus (L-Methylfolate and Mecobalamine) one in the morning and Tablet Pramipex (Pramipexole dihydrochloride) 0.5 mg one tablet in the night. In addition, get a serum prolactin level checked early in the morning in fasting state and report back to me after 15 days. I hope this helps.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. have taken Risperidone for four years, the brain circuits and its neurotransmitters had been under control. The medicine though it might have been washed out from your body, the effect of it remains for a few weeks to months and your brain circuits may Read full
It has a large psychological component in a huge number of patients - depression, a common psychiatric condition, is much more commonly seen in diabetic men ... This causes a rise in the pressure within the urethra of the pen Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.